Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005 (2005), Issue 4, Pages 361-373
http://dx.doi.org/10.1155/AAA.2005.361

Lipschitz functions with unexpectedly large sets of nondifferentiability points

1Department of Mathematics, University College London, Gower Street, London WC1E 6BT, UK
2Department of Mathematics, Faculty of Electrical Engineering, Technical University of Prague, Prague 166 27, Czech Republic

Received 12 January 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marianna Csörnyei, David Preiss, and Jaroslav Tišer, “Lipschitz functions with unexpectedly large sets of nondifferentiability points,” Abstract and Applied Analysis, vol. 2005, no. 4, pp. 361-373, 2005. doi:10.1155/AAA.2005.361